# SDR KBM2004F00086

- Difficulty date: April 9, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9550176240
- Part serial: 6009
- Condition: Reads High
- Location: Engine Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TORQUE READING 10-15 PERCENT HIGH AND FUNCTUATING. REMOVED AND REPLACED.
